# SDR C2XA03SH181

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RIGHT HAND FLOORBEAM DOUBLER WAS FOUND TO HAVE CORROSION AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED AFFECTED DOUBLER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
